# SDR SWIA202161194

- Difficulty date: July 23, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: Striker
- Part number: SH670314127
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND: LOWER SEAL STRIKER HAS CORROSION AROUND FASTENER HOLES (MARKED).     (C-CHECK RO 9-21-21)   REMOVED AND REPLACED CORRODED GALLEY SERVICE DOOR SURROUND LOWER SEAL STRIKER WITH NEW STRIKER (P/N SH670-31412-7) USING NEW FASTENERS.REF BOMBARDIER DWG#SH670-31950 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY COMPLIE WITH.
